# SDR UIEA2021062901442

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,175 hours, 22,167 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R BLD ISLN VAL MESSAGE( PERFORMED BITE TEST PER AMM B767 36-23-00. NO FAULTS FOUND AT THIS TIME. )
